# SDR UALA2012010900216

- Difficulty date: January 6, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 45,810 hours, 18,169 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653122
- Part serial: 347
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLIDING WINDOW REPLACEMENT.  REPLACEMENT OF THE RT SLIDING WINDOW WAS ACCOMPLISHED PER TASK CARD 4S5686108.
